Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 57, NWS North Platte, NE

June 13, 2011Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 13, 2011, 5:04 PM MDT for Cherry County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2011, 5:04 PM MDT (23:04 UTC)
Expired
Jun 13, 2011, 5:45 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 91 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 4:24 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2140 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WUUS53 KLBF 132304
SVRLBF
NEC031-132345-
/O.NEW.KLBF.SV.W.0057.110613T2304Z-110613T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM MDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 PM MDT

* AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR STEER CREEK CAMPGROUND...OR 32 MILES
  WEST OF VALENTINE...AND MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  CHERRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4280 10101 4260 10091 4254 10117 4270 10133
TIME...MOT...LOC 2304Z 322DEG 10KT 4270 10113
WIND...HAIL <50MPH 1.50IN

$$

CDC
2 follow-up statements
653 
WWUS53 KLBF 132314
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT MON JUN 13 2011

NEC031-132345-
/O.CON.KLBF.SV.W.0057.000000T0000Z-110613T2345Z/
CHERRY NE-
514 PM MDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 545 PM MDT...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR STEER CREEK CAMPGROUND...OR 32 MILES
SOUTHWEST OF VALENTINE...MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
CHERRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4280 10101 4260 10091 4254 10117 4270 10133
TIME...MOT...LOC 2314Z 322DEG 10KT 4268 10111
WIND...HAIL <50MPH 1.50IN

$$

CDC
447 
WWUS53 KLBF 132320
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT MON JUN 13 2011

NEC031-132345-
/O.CON.KLBF.SV.W.0057.000000T0000Z-110613T2345Z/
CHERRY NE-
520 PM MDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 545 PM MDT...

AT 510 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED NEAR STEER CREEK
CAMPGROUND...OR 35 MILES SOUTHWEST OF VALENTINE...MOVING SOUTH AT 10
MPH.

IN ADDITION...AT 615 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED NEAR 
STEER CREEK CAMPGROUND.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
CHERRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4280 10101 4260 10091 4254 10117 4270 10133
TIME...MOT...LOC 2320Z 355DEG 9KT 4266 10118
WIND...HAIL <50MPH 1.75IN

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:27 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 13, 2:27 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT MON JUN 13 2011

.SYNOPSIS...

H5 ANALYSIS THIS MORNING...INDICATING A PLETHORA OF DISTURBANCES
ACROSS THE WESTERN CONUS...WITH SHORTWAVES NOTED OVER SOUTH CENTRAL
CANADA...NERN NEVADA...SO CALIFORNIA...AND SRN BRITISH COLUMBIA.  WV
IMAGERY THIS AFTN HAS THE SECOND SHORTWAVE TRAVERSING ALONG THE
UT/ID BORDER ATTM...WITH THE FOURTH SHORTWAVE PUSHING IN TO WRN
WASHINGTON. AT THE SURFACE...DENSE STRATUS HAS PERSISTED ACROSS THE
EASTERN HALF OF THE FORECAST AREA TODAY THANKS TO EASTERLY FLOW AND
A WEST TRAVELING OUTFLOW BOUNDARY FROM CONVECTION EARLIER THIS
MORNING OVR NERN NEBRASKA. DEW POINTS WITHIN THE STRATUS AND ON ITS
WRN PERIPHERY...WERE IN THE MID 60S...WHILE DEW POINTS ACROSS THE
EASTERN PANHANDLE WERE IN THE LOWER TO MID 50S. TEMPERATURES VARIED
WIDELY AT 2 PM CDT...RANGING FROM THE UPPER 60S IN THE STRATUS...TO
UPPER 70S/LOWER 80S IN THE EASTERN PANHANDLE.

.DISCUSSION...

NEAR TERM...TONIGHT THROUGH THURSDAY...FORECAST CHALLENGES IN THE
NEAR TERM...CONTINUE TO BE LOCATION AND TIMING OF THUNDERSTORM
INITIATION AND ASSOCIATED POPS FOR TONIGHT. DEALING WITH
LOCATION...STEEP LAPSE RATES ACROSS THE PANHANDLE...A DRYLINE AND A
CLOUD INDUCED TEMPERATURE DISCONTINUITY...SHOULD INITIATE CONVECTION
IN THE CENTRAL AND EASTERN PANHANDLE DURING THE 21Z TO 00Z TIME
FRAME. WITH ABUNDANT CU FORMING ACROSS SERN WYOMING ATTM...TIMING
APPEARS TO BE ON TRACK. BULK SHEAR IS STRONG THROUGH MID EVENING
WITH 40 TO 50 KTS OF SHEAR NOTED...HOWEVER IT IS UNIDIRECTIONAL IN
NATURE WITH VERY WEAK LOW LEVEL FLOW NOTED. BUFKIT FCST SOUNDINGS
ARE INDICATING SPLITTING SUPERCELLS WITH THE LEFT CELL BEING
DOMINANT THIS EVENING. LATER TONIGHT...BOWING SEGMENTS ARE INDICATED
AS STORMS CONGEAL INTO A LINE. AS FOR THE TORNADO THREAT...AM
EXPECTING THIS TO REMAIN CONFINED TO THE PANHANDLE ZONES WHERE STEEP
LAPSE RATES AND A STRONG MIXED LAYER WILL RESIDE. FURTHER EAST...A
STABLE BOUNDARY LAYER...WITH PREDOMINATELY ELEVATED INSTABILITY IS
PRESENT...SO STORMS WILL BE ELEVATED AND CAPABLE OF LARGE
HAIL...GIVEN WET BULB ZEROES OF 7000 TO 8500 FT. THIS ACTIVITY WILL
LIFT EAST OVERNIGHT...TO BE REPLACED BY A SECOND BATCH OF CONVECTION
OVERNIGHT. THIS SECOND BATCH WILL ENTER THE PANHANDLE TOWARD MORNING
AND IS ASSOCIATED WITH THE MAIN UPPER LEVEL TROUGH OF LOW
PRESSURE...CURRENTLY CROSSING WASHINGTON STATE. AS THIS FEATURE MOVES
INTO THE NRN ROCKIES...IT WILL USHER IN A COLD FRONT TUESDAY. WENT
AHEAD AND CONTINUED POPS INTO TUESDAY EVENING AS THE DISTURBANCE
CROSSES THE NRN ROCKIES. AFTER BENIGN CONDS TUESDAY NIGHT AND
WEDNESDAY...A THREAT FOR PRECIPITATION LOOMS INTO WEDNESDAY NIGHT
AND THURSDAY. MID LEVEL WAA WILL INCREASE SIGNIFICANTLY AS THE UPPER
LEVEL RIDGE RETREATS EAST...ONLY TO BE REPLACED BY AN APPG TROUGH.
IN ADDITION TO INCREASED WAA A LOW LEVEL JET > 60 KTS IN THE NAM AND
>30 KTS WAS PRESENT IN THE GFS. GIVEN THE LATE INITIATION AND LACK OF
LOW LEVEL FOCUS...SILL CONTINUE TO LEAVE THE FCST DRY AT LEAST
THROUGH THURSDAY AFTN...UNTIL LOW LEVEL MOISTURE RETURNS.

LONG TERM...THURSDAY NIGHT THROUGH SUNDAY...
A TROUGH WILL BECOME ESTABLISHED ACROSS THE PACIFIC NORTHWEST...WITH
GENERAL SOUTHWEST FLOW ALOFT ACROSS THE AREA TO THE EAST OF THE
TROUGH. SEVERAL DISTURBANCES WILL ROTATE NORTHEAST THROUGH THE
AREA...AND DAILY CHANCES FOR SCATTERED THUNDERSTORMS WILL RESULT. A
NEARLY STATIONARY FRONT WILL ALSO MEANDER ABOUT THE THE CENTRAL
PLAINS...ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT. MOISTURE WILL
BE PLENTIFUL AS WELL...WITH DEW POINTS QUITE HIGH. THIS WILL ALLOW
FOR QUITE MILD OVERNIGHT LOWS IN THE 60S...AFTER DAYTIME HIGHS IN
THE 80S.

UPPER TROUGH MAY BEGIN TO MOVE EAST BY MONDAY...AND HAVE TRENDED
TEMPS SLIGHTLY COOLER BY THEN WITH THE POTENTIAL COLD FRONTAL
PASSAGE.

&&

AVIATION...

STRATUS HAS REALLY HUNG TOUGH TODAY ACROSS CENTRAL AND SOUTHWEST
NEBRASKA...THIS IS PARTLY DUE TO SOME REINFORCING COOLER AIR THAT
MOVED SOUTHWEST INTO THE AREA FROM THUNDERSTORMS ACROSS NORTHEAST
NEBRASKA THIS MORNING. RATHER TOUGH FORECAST...BUT STILL THINK
STRATUS WILL EVENTUALLY ERODE LATER THIS AFTERNOON. THUNDERSTORMS
DEVELOPING LATE THIS AFTERNOON TO THE WEST...WILL MOVE EAST INTO THE
AREA THIS EVENING AND SHOULD HELP MIX THE ATMOSPHERE FURTHER HELPING
TO ERODE THE STRATUS. THESE STORMS WILL POSE A RISK OF HAIL AND
COULD BE SEVERE. CB HAS BEEN INCLUDED IN BOTH THE KVTN AND KLBF
TAFS...AS CONFIDENCE IS NOT HIGH ON A STORM ACTUALLY MOVING DIRECTLY
OVER EITHER OF THE TAF SITES. AFTER MIDNIGHT TONIGHT...STRATUS WILL
ONCE AGAIN FILL IN AS A VERY MOIST EASTERLY FLOW CONTINUES.

&&

.HYDROLOGY...AT 1 PM CDT...THE STAGE ALONG THE NORTH PLATTE RIVER AT
NORTH PLATTE WAS 7.53 FEET. THE RIVER IS EXPECTED TO REMAIN AROUND
7.5 FEET FOR THE REMAINDER OF THE WEEK. SOME INCREASES REMAIN
POSSIBLE AND ARE DEPENDENT ON ADDITIONAL RELEASES OF WATER FROM LAKE
MCCONAUGHY. AT THIS TIME...NO ADDITIONAL RELEASES ARE EXPECTED THIS
WEEK. HIGHWAY 30 REMAINS CLOSED FROM NORTH PLATTE TO MAXWELL...AS
THE ROAD BED WAS DAMAGED FROM FLOODING FROM WHITE HORSE CREEK OVER
THE PREVIOUS WEEK.

.LBF WATCHES/WARNINGS/ADVISORIES...NONE

AVIATION...AND LONG TERM...TAYLOR
SYNOPSIS...SHORT TERM AND HYDROLOGY...BUTTLER
Hazardous weather outlook, Jun 13, 4:03 PM MDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CDT MON JUN 13 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-142215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
503 PM CDT MON JUN 13 2011 /403 PM MDT MON JUN 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS TONIGHT OVER ALL
OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL WILL BE THE
MAIN SEVERE THREAT...WITH SOME CHANCE OF DAMAGING WIND. TORNADO
DEVELOPMENT IS UNLIKELY...BUT CANNOT COMPLETELY BE RULED OUT.

FLOODING ALONG THE NORTH PLATTE RIVER IS EXPECTED TO CONTINUE
THROUGH THE END OF THE SUMMER. AT THIS TIME...NO ADDITIONAL RISES
ARE EXPECTED FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT MOVING SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA TUESDAY...IS EXPECTED TO GENERATE SCATTERED
THUNDERSTORMS. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF
HIGHWAY 83.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, Jun 13, 4:04 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT MON JUN 13 2011

NEZ005-094-132245-
EASTERN CHERRY NE-WESTERN CHERRY NE-
404 PM MDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 445
PM MDT/545 PM CDT/...

AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF ANDERSON BRIDGE STATE WILDLIFE
MANAGEMENT AREA...OR 28 MILES WEST OF VALENTINE.  THIS STORM WAS
NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
RURAL NORTHERN CHERRY COUNTY THROUGH 445 PM MDT/545 PM CDT/

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jun 13, 4:44 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CDT MON JUN 13 2011

NEZ094-132330-
WESTERN CHERRY NE-
444 PM MDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 530
PM MDT...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF STEER CREEK CAMPGROUND...OR 29
MILES WEST OF VALENTINE...MOVEMENT WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CHERRY COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES IS
ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:37 AM MDTSevere Thunderstorm WarningLBFCherry38 min
Jun 13, 1:15 AM MDTSevere Thunderstorm WarningLBFCherry, Keya Paha45 min
Jun 13, 5:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jun 13, 5:48 PM MDTTornado WarningLBFCherry27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.